Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed to be mild whooping cough, on delsym and natural cough syrup, has fever and rash. Cause?

I took my 18 mo. old son to the pediatrician today b/c he woke up thru the night last night and while crying sounded like he was gasping for air. He also had runny yellow snot, was congested, and sneezing . The Doc said that he checked out completely and that he most likely just has a mild case of whooping cough . He said to get delsym and keep watching him in case it got worse. My question is it normal with whooping cough for him to get a fever and a rash. I did not get delsym and instead got a natural cough syrup made mostly of honey. I m wondering if his mild fever and rash is due to some other illness or a reaction to the honey in the cough syrup.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is viral
Animal proteins like honey can cause increase in symptomps
Wat give simple antiallergics
anti allergic syp and medicines according to symptomps
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor